MathSciNet Relay Station
MathSciNet bibliographic data
MR1770537 (2001h:28007) 28A35 (06E30 28A60)
Farah, Ilijas Approximate homomorphisms. II. Group homomorphisms. Combinatorica 20 (2000), no. 1, 47–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement